The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (891 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 5, 1986, pp. 437–444
DOI: 10.4171/ZAA/212

Published online: 1986-10-31

On the Stability Property for a General Form of Variational Inequalities

Le Van Chong

Stability criteria for a general form of variational inequalities in reflexive Banach spaces are established under assumptions on the monotonicity, concavity, continuity and boundedness of the parameter-dependent problem. Some special cases are considered.

No keywords available for this article.

Chong Le Van: On the Stability Property for a General Form of Variational Inequalities. Z. Anal. Anwend. 5 (1986), 437-444. doi: 10.4171/ZAA/212